The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 13, Issue 3, 1997
Metadata
 

Diffusive limit for finite velocity Boltzmann kinetic models
Pierre-Louis Lions and Giuseppe Toscani
pp. 473–513
Abstract | Full-Text PDF (359 KB) | Metadata

A generalization of a theorem by Kato on Navier-Stokes equations
Marco Cannone
pp. 515–541
Abstract | Full-Text PDF (248 KB) | Metadata

Some generalized Coxeter groups and their orbifolds
Marcel Hagelberg and Rubén A. Hidalgo
pp. 543–566
Abstract | Full-Text PDF (267 KB) | Metadata

Estimates on the solution of an elliptic equation related to Brownian motion with drift (II)
Joseph G. Conlon and Peder A. Olsen
pp. 567–711
Abstract | Full-Text PDF (777 KB) | Metadata